Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the strong law of large numbers and the central limit theorem for martingales
HTML articles powered by AMS MathViewer

by Miklós Csörgő PDF
Trans. Amer. Math. Soc. 131 (1968), 259-275 Request permission

Addendum: Trans. Amer. Math. Soc. 136 (1969), 545.
References
  • F. J. Anscombe, Large-sample theory of sequential estimation, Proc. Cambridge Philos. Soc. 48 (1952), 600–607. MR 51486, DOI 10.1017/s0305004100076386
  • J. R. Blum, D. L. Hanson, and J. I. Rosenblatt, On the central limit theorem for the sum of a random number of independent random variables, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962/63), 389–393. MR 155349, DOI 10.1007/BF00533414
  • Harald Cramér, Mathematical methods of statistics, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1999. Reprint of the 1946 original. MR 1816288
  • J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1953. MR 0058896
  • William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • J. Hájek and A. Rényi, Generalization of an inequality of Kolmogorov, Acta Math. Acad. Sci. Hungar. 6 (1955), 281–283 (English, with Russian summary). MR 76207, DOI 10.1007/BF02024392
  • Michel Loève, Probability theory, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-New York-London, 1960. 2nd ed. MR 0123342
  • J. Mogyoródi, A central limit theorem for the sum of a random number of independent random variables, Magyar Tud. Akad. Mat. Kutató Int. Közl. 7 (1962), 409–424 (English, with Russian summary). MR 151998
  • A. Rényi, On mixing sequences of sets, Acta Math. Acad. Sci. Hungar. 9 (1958), 215–228. MR 98161, DOI 10.1007/BF02023873
  • A. Rényi, On the central limit theorem for the sum of a random number of independent random variables, Acta Math. Acad. Sci. Hungar. 11 (1960), 97–102 (unbound insert) (English, with Russian summary). MR 115204, DOI 10.1007/BF02020627
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30
  • Retrieve articles in all journals with MSC: 60.30
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 131 (1968), 259-275
  • MSC: Primary 60.30
  • DOI: https://doi.org/10.1090/S0002-9947-1968-0221562-X
  • MathSciNet review: 0221562